Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Light periods after starting clomid, negative pregnancy test. Reasons?

Hi, I have been TTC for about 7mths now. For the past 3mths I have used Clomid; 50mg for the first 2mths and 100mg for last mth. I noticed that my cycle which use to be 5days (3days heavy flow and 2days light or sometimes vert light flow) has suddenly become just 2days (for the past 2mths-Dec and Jan, this month Jan flow was not bright red but dark red). I have used the Urine strip test cheapie at home and I keep getting BFN. Please I need ur advice. What could be responsible for this. Vivien
Asked On : Wed, 9 Jan 2013
Answers:  0 Views:  13 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor